Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking Micronor, suffering from lack of periods. What could be the reason?

Hi, The nurse at my practice changed my contraception from from Microgynon 30 (as I m 35 and I was getting migraine and had high blood pressure ) and put me on Micronor. I took my first pill from the first 28 day pack on the first day of my period as instructed and have since took them at 8.30am everyday without fail. Two weeks in to the first pack I started spotting for 2 days then nothing since. I am due to finish my second pack on Thursday. I m a bit concerned about the lack of periods, plus I seem to be losing a little more hair than usual when I brush it! The thing that s makes all of this worse is that I m currently travelling in Europe with my family. I m a little worried. Thank you
Asked On : Thu, 10 Oct 2013
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
d

Micronor (norethindrone) progestrone is used for birth control (contraception) to prevent pregnancy.
. It is a form of progesterone, a female hormone.

Common side effects include nausea, vomiting, stomach cramping/bloating, dizziness, headache, tiredness, breast tenderness, decrease in breast size, acne, oily scalp, hair loss, weight gain.
if u are taking this pill daily on specific time this provide complete protection . so no need to worry .
after stopping this pill menstrual activity resume soon . so no need to worry .
this is safe contraceptive pill
if hair fall is more than consult to your doctor .
have nice visit
dr neha
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor